# SDR AALA202012229003

- Difficulty date: December 21, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 18,303 hours, 8,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 85411
- Condition: Unsecure
- Location: Row 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ROW 11 EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.    RESECURED LIGHT AT SEAT.
